Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a conjecture of M. Kac


Author: Daniel W. Stroock
Journal: Bull. Amer. Math. Soc. 79 (1973), 770-775
MSC (1970): Primary 35P15, 35J25; Secondary 60J65
MathSciNet review: 0322345
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Mark Kac, Can one hear the shape of a drum?, Amer. Math. Monthly 73 (1966), no. 4, 1–23. MR 0201237
  • 2. M. Kac, On applying mathematics: Reflections and examples, Quart. Appl. Math. 30 (1972), 17-29.
  • 3. H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. MR 0247684

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35P15, 35J25, 60J65

Retrieve articles in all journals with MSC (1970): 35P15, 35J25, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13309-9